# SDR HALA2009112600549

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,361 hours, 17,296 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - PRIOR TO ENGINE START RT ENGINE N2 DISPLAY DOES NOT INDICATE MIN FUEL INTRODUCTION MAGENTA LINE.  ON ARRIVAL AT SFO MAGENTA LINE WAS INDICATING ON N2.  PERFORMED EICAS BITE IAW FIM 31-41-00-1. NO FAULTS. ON ENG START AND TAXI OVER TO THE HANGER FOR THE A CHECK, MAGENTA LINE WAS INDICATED ON N2.  OK FOR SERVICE.
